RUS  ENG JOURNALS   PEOPLE   ORGANISATIONS   CONFERENCES   SEMINARS   VIDEO LIBRARY   PERSONAL OFFICE
General information
Latest issue
Archive
Impact factor

Search papers
Search references

RSS
Latest issue
Current issues
Archive issues
What is RSS



Sibirsk. Mat. Zh.:
Year:
Volume:
Issue:
Page:
Find






Personal entry:
Login:
Password:
Save password
Enter
Forgotten password?
Register


Sibirsk. Mat. Zh., 2018, Volume 59, Number 1, Pages 29–40 (Mi smj2951)  

On dark computably enumerable equivalence relations

N. A. Bazhenovab, B. S. Kalmurzaevc

a Sobolev Institute of Mathematics, Novosibirsk, Russia
b Novosibirsk State University, Novosibirsk, Russia
c Al-Farabi Kazakh National University, Almaty, Kazakhstan

Abstract: We study computably enumerable (c.e.) relations on the set of naturals. A binary relation $R$ on $\omega$ is computably reducible to a relation $S$ (which is denoted by $R\leq_cS$) if there exists a computable function $f(x)$ such that the conditions $(xRy)$ and $(f(x)Sf(y))$ are equivalent for all $x$ and $y$. An equivalence relation $E$ is called dark if it is incomparable with respect to $\leq_c$ with the identity equivalence relation. We prove that, for every dark c.e. equivalence relation $E$ there exists a weakly precomplete dark c.e. relation $F$ such that $E\leq_cF$. As a consequence of this result, we construct an infinite increasing $\leq_c$-chain of weakly precomplete dark c.e. equivalence relations. We also show the existence of a universal c.e. linear order with respect to $\leq_c$.

Keywords: equivalence relation, computably enumerable equivalence relation, computable reducibility, weakly precomplete equivalence relation, computably enumerable order, $lo$-reducibility.

Funding Agency Grant Number
Russian Foundation for Basic Research 16-31-60058 мол_а_дк
Ministry of Education and Science of the Republic of Kazakhstan ГФ4/3952
N. A. Bazhenov was supported by the Russian Foundation for Basic Research (Grant 16-31-60058-mol_a_dk). B. S. Kalmurzaev was supported by the Science Committee of the Republic of Kazakhstan (Grant GF4/3952).


DOI: https://doi.org/10.17377/smzh.2018.59.103

Full text: PDF file (338 kB)
First page: PDF file
References: PDF file   HTML file

English version:
Siberian Mathematical Journal, 2018, 59:1, 22–30

Bibliographic databases:

Document Type: Article
UDC: 510.57
MSC: 35R30
Received: 07.06.2017

Citation: N. A. Bazhenov, B. S. Kalmurzaev, “On dark computably enumerable equivalence relations”, Sibirsk. Mat. Zh., 59:1 (2018), 29–40; Siberian Math. J., 59:1 (2018), 22–30

Citation in format AMSBIB
\Bibitem{BazKal18}
\by N.~A.~Bazhenov, B.~S.~Kalmurzaev
\paper On dark computably enumerable equivalence relations
\jour Sibirsk. Mat. Zh.
\yr 2018
\vol 59
\issue 1
\pages 29--40
\mathnet{http://mi.mathnet.ru/smj2951}
\crossref{https://doi.org/10.17377/smzh.2018.59.103}
\elib{http://elibrary.ru/item.asp?id=32824580}
\transl
\jour Siberian Math. J.
\yr 2018
\vol 59
\issue 1
\pages 22--30
\crossref{https://doi.org/10.1134/S0037446618010032}
\isi{http://gateway.isiknowledge.com/gateway/Gateway.cgi?GWVersion=2&SrcApp=PARTNER_APP&SrcAuth=LinksAMR&DestLinkType=FullRecord&DestApp=ALL_WOS&KeyUT=000427144300003}
\scopus{http://www.scopus.com/record/display.url?origin=inward&eid=2-s2.0-85043509774}


Linking options:
  • http://mi.mathnet.ru/eng/smj2951
  • http://mi.mathnet.ru/eng/smj/v59/i1/p29

    SHARE: VKontakte.ru FaceBook Twitter Mail.ru Livejournal Memori.ru


    Citing articles on Google Scholar: Russian citations, English citations
    Related articles on Google Scholar: Russian articles, English articles
  • Сибирский математический журнал Siberian Mathematical Journal
    Number of views:
    This page:4

     
    Contact us:
     Terms of Use  Registration  Logotypes © Steklov Mathematical Institute RAS, 2018